TITLE

Bäcklund transformations for the Caudrey–Dodd–Gibbon–Sawada–Kotera equation and its λ-modified equation

AUTHOR(S)
Chan, W. L.; Zheng, Yu-kun
PUB. DATE
September 1989
SOURCE
Journal of Mathematical Physics;Sep89, Vol. 30 Issue 9, p2065
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A λ-modified equation for the Caudrey-Dodd-Gibbon-Sawada-Kotera equation is introduced. A new Bäcklund transformation for this equation is derived from the invariance property of the scattering problem for the Caudrey-Dodd-Gibbon-Sawada-Kotera equation under a Cram transformation [Q. J. Math. 6, 121 (1955) ]. This, in turn, gives rise to a new Bäcklund transformation for the Caudrey-Dodd-Gibbon-Sawada-Kotera equation.
ACCESSION #
9821880

 

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics